# SDR CALA2024010800050

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 78,474 hours, 28,239 cycles
- System (JASC): 2300 · Communications System
- Part: Selector Panel
- Part number: 5145164
- Part serial: 4488
- Condition: Damaged
- Location: Audio
- Part time: 80,431 hours, 30,879 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT SIDE WINDOW LEAKED WATER ONTO COMM BOX CAPT LOST ALL COMM FUNCTIONS THROUGH PARTS INFO UPDATE ONLY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1885852 SN OFF 4488 PANEL, AUDIO SE OFF 29-2351-9-0003 4488 ON 29-2351-9-0003 4212 PANEL, AUDIO SE OFF 29-2351-9-0003 4488 ON 0000 REPLACED CAPT''S ACP REF. TO AMM 23-51-02, TESTED GOOD. PARTS USED: 29-2351-9-0003,QTY :1 ADD EMP:U146084
